RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 6  


The Legendre operator function
A. V. Glushak
3
Deformations of quadratic Diophantine systems
V. G. Zhuravlev
15
Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. II. Localization in planar discs
M. V. Karasev, A. V. Pereskokov
57
The first main theorem on complements: from global to local
Yu. G. Prokhorov, V. V. Shokurov
99
Multidimensional analogues of the Markov and Bernstein inequalities
V. I. Skalyga
129
Monge–Ampére equations and characteristic connection functors
D. V. Tunitsky
173
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019